CureZone   Log On   Join
High dose Iodine caused Trappers Heart Attack?
 
sman1109 Views: 711
Published: 4 years ago
 

High dose Iodine caused Trappers Heart Attack?


trapper you use many things like ozone injections but i am wondering if you thought it was the high doses of iodine which caused your heart attack?

iodine is an oxidant and oxidation is what blocks up the veins and arteries of the heart.

small doses would make the body create its own anti oxidants, but maybe because you take so much for so many years your body couldn't keep up with demand?

with all respect, just seeking knowledge as after taking high dose iodine my heart is in high gear and metabolism is up from being hypothyroid, slow, fat, all my life.

my beats are always near 100 at rest, and jump around or go over to 130 if i shower or eat.

a good resting heart rate is suppose to be 60- 80, sometimes i am there in bed.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.313 sec, (1)